Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 11, No. 6


  •  Sophia Wang    

Abstract

Journal of Mathematics Research wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether Journal of Mathematics Research publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 11, Number 6

 

Abimbola Abolarinwa, Landmark University, Nigeria

Cibele Cristina Trinca Watanabe, Federal University of Tocantins (UFT), Brazil

Denis Khleborodov, Lomonosov Moscow State University, Russia

Francisco Bulnes, Research Department in Mathematics and Engineering, TESCHA, Mexico

Gabriela Ciuperca, University Lyon 1, France

Gane Sam Lo, Universite Gaston Berger de Saint-Louis, Senegal

Gener Santiago Subia, Wesleyan University, Philippines

Jalal Hatem, Baghdad University, Iraq

Maria Alessandra Ragusa, University of Catania, Italy

Martin Anokye, University of Cape Coast, Ghana

Mashadi Ali, Riau University, Indonesia

Meltem Erden Ege, Manisa Celal Bayar University, Turkey

Mohammad A. AlQudah, German Jordanian University, Jordan

Mohammad Sajid, Qassim University, Saudi Arabia

Mustapha El Moudden, Moulay Ismail University, Morocco

Omur Deveci, Kafkas University, Turkey

Özen ÖZER, Kirklareli University, Turkey

Philip Yordanoff Philipoff, Bulgarian Academy of Sciences, Bulgaria

Rami Ahmad El-Nabulsi, Athens Institute for Education and Research, Greece

Rosalio G. Artes, Jr., Mindanao State University, Philippines

Sanjib Kumar Datta, University of Kalyani, India

Sergiy Koshkin, University of Houston Downtown, USA

Vishnu Narayan Mishra, Indira Gandhi National Tribal University, India

Xinyun Zhu, University of Texas of the Permian Basin, USA

 

Sophia Wang

On behalf of,

The Editorial Board of Journal of Mathematics Research

Canadian Center of Science and Education



This work is licensed under a Creative Commons Attribution 4.0 License.
  • Issn(Print): 1916-9795
  • Issn(Onlne): 1916-9809
  • Started: 2009
  • Frequency: bimonthly

Journal Metrics

Google-based Impact Factor (2020): 3.45

  • h-index (February 2019): 18
  • i10-index (February 2019): 48
  • h5-index (February 2019): 7
  • h5-median (February 2019): 10

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )

Contact